# SDR 2007UALA05051

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 46,985 hours, 16,814 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR FAILED EMERGENCY LIGHT TEST.
